# SDR AALA20150609006

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 54,690 hours, 6,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6694
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, R1 & L1 DOOR EMER LIGHT CB, P11H11, TRIPPED & A STRONG SMOKE ODOR WAS DETECTED.  FOUND R1 & L1 DOOR EMER LIGHT POWER SUPPLY SHORTED.  R & R POWER SUPPLY.  PERFORMED OPERATIONAL CHECK IAW WDM 33-51-13.  SYS CHECKED NORMAL.
